# SDR AALA202406250617

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 18,799 hours, 8,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FORWARD SERVICE DOOR RED TUBING MISSING ON GIRT BAR. INSTALLED TUBING ON RIGHT SIDE OF GIRT BAR. PER EO-2523J012.
